Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Arakelov motivic cohomology II

Author: Jakob Scholbach
Journal: J. Algebraic Geom. 24 (2015), 755-786
Published electronically: June 18, 2015
MathSciNet review: 3383603
Full-text PDF

Abstract | References | Additional Information

Abstract: We show that the constructions done in part I generalize their classical counterparts: firstly, the classical Beilinson regulator is induced by the abstract Chern class map from $\operatorname {BGL}$ to the Deligne cohomology spectrum. Secondly, Arakelov motivic cohomology is a generalization of arithmetic $K$-theory and arithmetic Chow groups. For example, this implies a decomposition of higher arithmetic $K$-groups in its Adams eigenspaces. Finally, we give a conceptual explanation of the height pairing: it is the natural pairing of motivic homology and Arakelov motivic cohomology.

References [Enhancements On Off] (What's this?)


Additional Information

Jakob Scholbach
Affiliation: Universität Münster, Mathematisches Institut, Einsteinstrasse 62, D-48149 Münster, Germany

Received by editor(s): October 10, 2012
Received by editor(s) in revised form: June 26, 2013
Published electronically: June 18, 2015
Additional Notes: The author would like to thank Andreas Holmstrom for the collaboration leading to part I of this project
Article copyright: © Copyright 2015 University Press, Inc.